Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 372, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2008, 6:57 PM CDT for Leake County, Mississippi. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2008, 6:57 PM CDT (23:57 UTC)
- Expired
- May 24, 2008, 7:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 69 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 12.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 242357 SVRJAN MSC079-250045- /O.NEW.KJAN.SV.W.0372.080524T2357Z-080525T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 657 PM CDT SAT MAY 24 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN LEAKE COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF CARTHAGE... * UNTIL 745 PM CDT * AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMASTOWN...OR 11 MILES NORTHWEST OF CARTHAGE...AND MOVING SOUTH AT 11 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES WEST OF CARTHAGE BY 745 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3276 8948 3264 8972 3293 8973 3293 8958 TIME...MOT...LOC 2357Z 350DEG 9KT 3285 8967 $$ BYB
1 follow-up statement
000 WWUS54 KJAN 250021 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 721 PM CDT SAT MAY 24 2008 MSC079-250045- /O.CON.KJAN.SV.W.0372.000000T0000Z-080525T0045Z/ LEAKE MS- 721 PM CDT SAT MAY 24 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WEST CENTRAL LEAKE COUNTY... AT 721 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF CARTHAGE...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHWESTERN LEAKE COUNTY AT 740 PM CDT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3264 8972 3287 8972 3288 8955 3276 8948 TIME...MOT...LOC 0021Z 007DEG 9KT 3271 8964 $$ BYB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:09 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 24, 4:09 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT SAT MAY 24 2008 .DISCUSSION...SHORT TERM(TONIGHT THROUGH SUNDAY NIGHT) REMNANTS OF THE UPSTREAM MCS REFORMING SEWD INTO THE NORTHERN THIRD OF MS THIS AFTERNOON COMING DOWN THE E SIDE OF MID-UPPER RIDGE AXIS OVER ARKLATX. EARLIER RUNS OF NCEP ARW/WRF 4KM BROUGHT THE COMPLEX SEWD ALONG A BACKDOOR FRONTAL BOUNDARY THROUGH NERN THIRD OF MS AND THE 12Z NAM12 WAS SIMILAR BUT A LITTLE TOO FAST. KEPT RAISED POPS TO LIKELY CATEGORY FOR NERN MS UNTIL 00Z THEN CHANCE POPS OVER ERN MS DURING THE 00-03Z TIME FRAME. AIRMASS ANALYSIS INDICATES STRONG INSTABILITY ACROSS THE AREA SBCAPES 4000+J/KG...MLCAPES 3000-3500 J/KG AND 7-500MB LAPSE RATES OF NEAR 6.5-7C/KM. HAVE INCLUDED GUSTY WINDS FOR NERN MS WITH THE STORMS THROUGH THIS EVENING. LATER TONIGHT...THE SURGE OF SLIGHTLY DRIER LOW LEVEL AIR PROGRESSES SWD THROUGH THE CWFA WITH 850MB HIGH CENTER SETTING UP ACROSS CENTRAL MS BY SUNDAY MORNING. THIS DRYING SHOULD FORCE THE AFTERNOON CONVECTION ON SUNDAY FARTHER S TO INTERACT WITH THE SEA BREEZE EDGING NWD FROM THE COAST. WILL KEEP POPS ON THE ISOLATED SIDE FOR SUNDAY UNTIL SMALL SCALE FEATURES ARE BETTER RESOLVED. EVEN LESS ACTION EXPECTED TO LINGER INTO SUNDAY EVENING WITH A MORE TYPICAL DIURNAL SUMMER CYCLE BECOMING THE RULE. LOWER MAX TEMPS THAN EXPECTED THIS AFTERNOON AS THE ELUSIVE 90F BEING STUBBORN THIS YEAR. READINGS ONLY BOTTOM TONIGHT AND SUNDAY NIGHT FROM ABOUT 68-73F WHILE HIGHS SUNDAY 88-93F. THE HOURLY CURVES WILL BE FLATTENED OUT A BIT RESULT WITH IN/OUT STRATUS CLOUD LAYERS EARLY IN THE MORNING HOURS./40/ LONG TERM(MEMORIAL DAY THROUGH SATURDAY)...FOR THE 12Z RUN MEDIUM RANGE AND ENSEMBLES ARE IN GENERAL AGREEMENT WITH THE UPPER PATTERN FOR THE PERIOD. UPPER RIDGE OVER THE REGION WILL MODIFY SOME AS CANADIAN SHORT WAVE DEVELOPS AN UPPER TROUGH OVER THE EASTERN US...PUTTING THE THE REGION IN NORTHWEST FLOW ALOFT. THIS WILL SEND A WEAK FRONT THROUGH THE REGION AT MIDWEEK WITH A PRETTY GOOD CHANCE OF RAIN. BY FRIDAY THE UPPER TROUGH WILL KICK OUT AS THE UPPER RIDGE DEVELOPS FROM THE WEST. A SHORT WAVE WILL PUSH OUT OF SOUTHWEST CANADA...WHICH WILL HELP AN UPPER TROUGH TO DEVELOP OVER THE CENTRAL PLAINS INTO THE CENTRAL MISSISSIPPI VALLEY ON SATURDAY. THIS WILL WEAKEN SOME THE UPPER RIDGE OVER THE LOWER MISSISSIPPI VALLEY. AS FAR AS POPS ARE CONCERN STICKING WITH CURRENT FORECAST POPS...WITH THE BEST POPS FOR AROUND THE TIME FOR FRONTAL PASSAGE AT MIDWEEK. ALSO KEPT CLOSE TO CURRENT FORECAST TEMPS FOR MONDAY AND MONDAY NIGHT. TEMPS FOR TUESDAY THROUGH SATURDAY LOOKED TO BE ON TRACK. HIGHS WILL RANGE FROM THE LOWER 80S TO LOWER 90S. LOWS WILL RANGE FROM THE LOWER 60S TO LOWER 70S./17/ PREVIOUS LONG TERM...MONDAY THROUGH SATURDAY...MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE LONG TERM STARTING OUT WARMER THAN NORMAL AND HUMID FOLLOWED BY A COLD FRONT PASSAGE BY MID WEEK THEN A SLOW RETURN TO WARMER THAN NORMAL AND HUMID BY NEXT WEEKEND. THE UPPER LEVEL HIGH WILL WEAKEN AND SHIFT WEST MONDAY WHILE THE SURFACE SLIDES SOUTH WHILE RIDGING WEST ACROSS OUR CWFA THROUGH TUESDAY. THE SLIGHTLY COOLER AND DRIER AIR ASSOCIATED WITH THE SURFACE HIGH PRESSURE WEDGING DOWN THE EAST COAST WILL INITIALLY REMAIN EAST OF OUR CWFA MONDAY...BUT FILTER INTO OUR SOUTHEAST TUESDAY. SURFACE DEW POINTS IN THE LOWER 70S AND PWS IN EXCESS OF AN INCH AND A HALF MONDAY WILL FUEL SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS BUT THEN BECOME LIMITED TO ISOLATED CONVECTION ONLY IN THE NORTH TUESDAY. THERE WAS LITTLE SPREAD IN GUIDANCE TEMPS AND POPS THROUGH TUESDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN CONUS TUESDAY AND WEDNESDAY WHILE THE UPPER LEVEL RIDGING REBUILDS OVER THE CENTRAL CONUS. THIS WILL PLACE OUR REGION UNDER NORTHWEST FLOW ALOFT AND HELP A WEAK COLD FRONT DROP THROUGH OUR AREA WEDNESDAY. THE GREATEST CHANCE FOR WIDESPREAD RAIN THROUGH THE LONG TERM IS EXPECTED WEDNESDAY WITH THE FRONT. THE 1030MB HIGH NORTH OF THE COLD FRONT WILL WEAKEN AS IT SHIFTS EAST... BUT BE STRONG ENOUGH TO PUSH THE COLD FRONT SOUTH OF OUR CWFA THURSDAY MORNING. DRY AIR IN THE WAKE OF THE FRONT WILL PROVIDE DRY WEATHER LATE THURSDAY MORNING THROUGH FRIDAY. VERY WEAK RETURN FLOW IS EXPECTED FRIDAY AFTERNOON INTO SATURDAY. BOTH GFS AND ECMWF SHOW ANOTHER NORTHERN STREAM SHORTWAVE TROUGH HELPING SEND ANOTHER COLD FRONT INTO THE TENNESSEE VALLEY SATURDAY. THIS FRONT MAY HELP INCREASE RAIN CHANCES AGAIN FOR SUNDAY. MEX TEMPS AND POPS WERE STUCK CLOSE TO FOR THE LATER HALF OF THE PERIOD. /22/ && .AVIATION...BROKEN CLOUD LAYER 3-4K FEET SHOULD THIN OUT AND LIFT BY 02Z HOWEVER LEAVING VFR/MVFR PREVAILING FOR CENTRAL AND SRN PORTIONS THROUGH THE OVERNIGHT. LOOK FOR SHRA/TSRA TO INCREASE THROUGH 02Z MAINLY NE OF A CLEVELAND-GREENWOOD-MERIDIAN LINE BEFORE SUNSET AS CONVECTION BUILDS SEWD. LOCAL IFR LIKELY WITH THESE STORMS BUT MOST SHOULD EXIT CWFA BY 03Z TONIGHT LEAVING MVFR FOG VISIBILITIES/PATCHY CEILINGS 08-13Z. VFR CONDITIONS SHOULD AGAIN RULE BY 15Z SUNDAY./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 93 71 88 / 13 9 9 37 MERIDIAN 67 92 69 87 / 29 9 10 38 VICKSBURG 70 94 72 91 / 13 9 8 34 HATTIESBURG 71 93 72 88 / 29 14 10 26 NATCHEZ 71 94 72 90 / 13 9 9 26 GREENVILLE 71 94 73 92 / 13 9 8 31 GREENWOOD 70 93 73 88 / 13 9 8 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, May 24, 2:44 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 244 PM CDT SAT MAY 24 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 251945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 244 PM CDT SAT MAY 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING...MAINLY ACROSS THE HIGHWAY 82 CORRIDOR EAST OF THE MISSISSIPPI RIVER BEFORE 9 PM. THE PRIMARY RISK FROM THE MOST INTENSE STORMS WILL BE FREQUENT LIGHTNING STRIKES...WIND GUSTS OF 50 MPH AND POSSIBLY SMALL HAIL ALONG WITH BRIEF VERY HEAVY DOWNPOURS. THE COMBINATION OF DAYTIME HEAT AND HIGHER MOISTURE LEVELS WILL FUEL AN UNSTABLE ATMOSPHERE LEADING TO THE STRONGER STORMS WHICH SHOULD ALL DIMINISH LATER IN THE EVENING. OVERALL...THUNDERSTORMS SHOULD BE FEWER AND LESS INTENSE ON SUNDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, May 24, 2:15 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 215 PM CDT SAT MAY 24 2008 MSZ018-019-025-242000- BOLIVAR MS-SUNFLOWER MS-LEFLORE MS- 215 PM CDT SAT MAY 24 2008 ...STRONG THUNDERSTORM MOVING SOUTHEAST TOWARD PARCHMAN/ROME AREAS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 4 MILES NORTHWEST OF ROME AT 215 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM COULD AFFECT THE PARCHMAN AREA AS WELL BY 235 PM WITH DANGEROUS CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...GUSTY WINDS TO 40 MPH AND BRIEF HEAVY RAINS UP TO ONE HALF INCH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF DREW...PARCHMAN AND RULEVILLE...SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, May 24, 4:22 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 422 PM CDT SAT MAY 24 2008 ARZ075-MSZ018-019-025>027-034>036-242220- CHICOT AR-BOLIVAR MS-SUNFLOWER MS-GRENADA MS-LEFLORE MS-CARROLL MS- WASHINGTON MS-HOLMES MS-HUMPHREYS MS- 422 PM CDT SAT MAY 24 2008 ...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF NORTHWEST MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF ITTA BENA AT 422 PM CDT...MOVING SOUTH AT 11 MPH. OTHER STRONG THUNDERSTORMS AT 420 PM WERE DEVELOPING ACROSS OTHER AREAS OF BOLIVAR...SUNFLOWER...LEFLORE...CARROLL...GRENADA...HUMPHREYS AND HOLMES COUNTIES. THESE STORMS WERE DRIFTING SOUTH OR SOUTHEAST AROUND 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH ANY OF THESE STORMS. AN ISOLATED SEVERE THUNDERSTORM THROUGH 600 PM IS POSSIBLE. PEOPLE IN BOLIVAR...CARROLL...CHICOT...GRENADA...HOLMES... HUMPHREYS...LEFLORE...SUNFLOWER AND WASHINGTON COUNTIES...INCLUDING THE CITIES OF AVON...CLEVELAND...GREENVILLE...GREENWOOD... INDIANOLA...ITTA BENA...LELAND...MOORHEAD...ROSEDALE...RULEVILLE AND SHAW...SHOULD MONITOR THIS STORM CLOSELY. BYB
Local storm report, May 24, 6:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT SAT MAY 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL WEST POINT 33.61N 88.64W
05/24/2008 E1.75 INCH CLAY MS LAW ENFORCEMENT
GOLF BALL SIZE HAIL WAS OBSERVED BY THE CLAY COUNTY SO IN
WEST POINT.
&&
ECSpecial weather statement, May 24, 6:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 644 PM CDT SAT MAY 24 2008 MSZ030-032-033-038-250045- CLAY MS-OKTIBBEHA MS-CHOCTAW MS-WINSTON MS- 644 PM CDT SAT MAY 24 2008 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 12 MILES NORTH OF SHERWOOD TO 4 MILES WEST OF MULDROW AT 644 PM CDT...MOVING SOUTH AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN CHOCTAW...CLAY...OKTIBBEHA AND WINSTON COUNTIES...INCLUDING THE CITY OF STARKVILLE...SHOULD MONITOR THESE STORMS CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 62 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 24, 5:19 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 52 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 29 min |
| May 24, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 47 min |
| May 24, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 40 min |
| May 24, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 45 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.